# SDR FDEA201908201968

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,205 hours, 16,807 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231CF IS PUNCTURED IN MULTIPLE PLACES. FABRICATED NEW FLOOR PANEL PER FEDEX SRZ 25-005 REV P.
